# SDR DL757002254

- Difficulty date: November 19, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 2,253 hours, 1,048 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Failed
- Location: Indicator Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR INDICATION DID NOT SHOW DOWN AND LOCKED ON GEAR EXTENSION.  JACKING ACFT TO SWING GEAR.  C/W NOSE GEAR RETRACTION AND EXTENTION, ADJ AND TEST PER M/M AND RAN BITE ON PSEU BOX. NO TROUBLE FOUND.  NOSE GEAR GREEN LIGHT SOCKET FOUND NOT TO BE FULLY SEATED.  RESEATED LIGHT SOCKET, OPS CHECKED OK.
